# SDR QXEA2021051600240

- Difficulty date: May 16, 2021
- Submitted: May 16, 2021
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 44,287 hours, 46,564 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Pec
- Part number: 699018003
- Part serial: 1109
- Condition: Malfunctioned
- Location: #2 Engine
- Part time: 10,579 hours, 11,461 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH APPROX 11,000 FT THE "POWERPLANT" MESSAGE ILLUMINATED AND REMAINED ILLUMINATED FOR THE REMAINED OF THE FLIGHT, ALL ENGINE INDICATIONS WERE NORMAL. RETURNED TO FILED, LANDING UNEVENTFUL. REMOVED FROM SERVICE. REPLACED #2 PEC. OPS CHECK NORMAL. POWERPLANT MESSAGE DID NOT RETURN. RETURNED TO SERVICE.
